# SDR FDEA202409111297

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,730 hours, 21,530 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE: FROM #2 ENG INTAKE DUCT ACCESS PANEL FOUND RIGHT HAND INTERCOSTAL AFT   EDGE CRACKED (LENGTH :1 INCH) BETWEEN STATION 2161 REAR CENTER SPAR TO REAR SPAR. EMPENNAGE RIGHT HAND INTERCOSTAL AFT EDGE BETWEEN STATION 2161 REAR CENTER SPAR   TO REAR SPAR CRACKED 1.0 INCH AREA REPAIRED AS PER MD-11 SRM 55-30-02-2R FIGURE 204   REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
